International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 413-415

A note on weakly quasi continuous functions

Takashi Noiri

Department of Mathematics, Yatsushiro College of Technology, Yatsushiro, Kumamoto 866, Japan

Received 10 March 1987; Revised 15 September 1987

Copyright © 1989 Takashi Noiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.